MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the 1st day of the month of the bsc aware date since event date was not provided.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.75 x 38 synergy drug-eluting stent was selected for treatment.However, a strut that was lifted up was noted.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device is a combination product.Date of event - updated.Device evaluated by mfr; synergy ii us mr 2.75 x 38 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of stent damage with struts from the mid-section to the distal end stretched distally over the distal tip.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.B3: date of event - updated.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9288839
Report Number2134265-2019-13489
Device Sequence Number2363097
Product Code NIQ
UDI-Device Identifier08714729840404
UDI-Public08714729840404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023756909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer11/07/2019
12/09/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date11/27/2019
12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1